Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 2, issue 3/4
Nonlin. Processes Geophys., 2, 186–193, 1995
https://doi.org/10.5194/npg-2-186-1995
© Author(s) 1995. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Complex space-time geophysical structures

Nonlin. Processes Geophys., 2, 186–193, 1995
https://doi.org/10.5194/npg-2-186-1995
© Author(s) 1995. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  31 Dec 1995

31 Dec 1995

What can asymptotic expansions tell us about large-scale quasi-geostrophic anticyclonic vortices?

A. Stegner and V. Zeitlin
Viewed  
Total article views: 1,073 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
576 404 93 1,073 112 100
  • HTML: 576
  • PDF: 404
  • XML: 93
  • Total: 1,073
  • BibTeX: 112
  • EndNote: 100
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Cited  
Saved  
No saved metrics found.
Discussed  
No discussed metrics found.
Latest update: 17 Jan 2020
Publications Copernicus
Download
Citation